HI all !
Was wondering if anyone has taking vicodin and felt sick. Im having bad headache that i cant get rid of extremely low mood feeling,along with sinus congestion and bad dreams. I dont see how anyone can get addicted or even take vicodin I wont take them. Id rather take percocet or something that gives me no side effects ! Can anyone relate ? My doc doesnt seem to understand why i dont like taking vicodin. im frustrated at this.
Prescribed vicodin but it gives me bad headache awful dreams?
- 28 Jun 2010 by Anonymous
- 8 October 2012
- vicodin, bipolar disorder, headache, pain, side effect
HI all !
that is a VERY strange reaction to vicodin espescially if you can take percocet. my guess is you may be allergic to the hydrocodone thats in the vicodin. ive taken vicodin for several years and never had a reaction like that. maybe u can ask your doctor to switch you to percocet by saying the vicodin just doesent agree with you... hope this helps:)
Hello I have not tried it.
FRUSTRATION WILL ONLY MAKE YOU DESPERATE AND YOU WILL FEEL WORSE... FROM MY EXPERIENCE
I need to know if you are on other meds cause of the intractions... OK
Read this info and contact youR PSYACHIATRIST anyway and tell him/her what you are experiencing KNOW IF HE DOES NOT UNDERSTAND SEEK FOR A SECOND OPINION.
This is what I know
Common Side Effects of Vicodin (NARCOTIC)
More serious ones:
The urge to take more Vicodin than prescribed or for a non-medical purpose. Vicodin Abuse- As a narcotic, Vicodin leads to physical dependence. However, physical dependence is not a sign of abuse; it is a predictable, physical response to chronic use of the narcotic. The body becomes accustomed to physical changes that Vicodin causes, and stopping the drug will lead to withdrawal symptoms. This is not necessarily a sign of abuse.)
Anxiety or fear
Slow or irregular breathing
A slow heart rate (bradycardia)
Difficulty passing urine
Low blood pressure (hypotension)
Signs of liver damage, such as:
Yellowing of the whites of the eyes or skin (jaundice)
Upper-right abdominal pain (stomach pain)
Signs of an allergic reaction, such as:
An unexplained rash
Swelling of the mouth or throat
I hpoe this help maybe if you are taking more meds they might be the ones causing th migranes... DO NOT FORGET TO CONTACT YOUR PSYACHIATRIST ASAP... OK
I was just perscribed vicodin by the dentist and after the second day of taking it I started to get the worst headache EVER!!! I thought it was from the tooth that he worked on so I continued to take 1 pill every 12 hours until finally I determined that the brain pounding headache was from the vicodin. I was on that med for 5 days and officially cannot take anymore. I would rather have an uncomfortable tooth than the pain in my head. Its been 24 hours since I last took one and the headache is finally going away. Needless to say it gave me the worst night sweats ever. My pharmacist told me today that it can cause headaches.
I have the exact same reaction when I take Vicodin. I will have the worst and most vivid nightmares and I will wake up with a terrible headache that is almost on par with the migraines I get on occasion. Percocet does not give me the same reaction. I should avoid the Vicodin from now on I suppose.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 21 Feb 2012 • 1 answer
Posted 28 Apr 2012 • 5 answers
Posted 26 Feb 2014 • 3 answers
Posted 2 Jun 2017 • 1 answer